# SDR IPXA2023031791953

- Difficulty date: March 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 149N7130
- Part serial: NA
- Condition: Corroded
- Location: Wtb Tchord 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1WING TO BODY T-CHORD STA 900, BETWEEN RBL 63.0 TO LBL 63.0 HAS DAMAGE CHAFED AND CORROSIONREPAIRED T CHORD PER SRM 51-70-02-0G
